# SDR RNV2002F00000

- Difficulty date: July 19, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N816PW
- Make and model: Cessna 402C
- Aircraft serial: 402C0261
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cotter Pin
- Part number: MS24665153
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING THE LT MAIN GEAR LOWER AND UPPER TORQUE LINKS SEPARATED AT THE CONNECTING BOLT.  I FEEL THAT THE COTTER PIN CAME OUT, WHICH ALLOWED THE NUT TO UNSCREW FROM THE BOLT, LETTING THE BOLT TO FALL OUT OF THE TORQUE LINKS.  I WOULD RECOMMEND CLOSER INSPECTION BY MAINTENANCE PERSONNEL AND PILOTS ON PREFLIGHTS.  PLUS REPLACEMENT OF COTTER PINS AT ONE YEAR INTERVALS.
